LIU Chun-mei, ZHONG Liu-qiang, SHU Shi, XIAO Ying-xiong. Convergence of an Adaptive Finite Element Method for 2D Elasticity Problems[J]. Applied Mathematics and Mechanics, 2014, 35(9): 969-978. doi: 10.3879/j.issn.1000-0887.2014.09.003
Citation: LIU Chun-mei, ZHONG Liu-qiang, SHU Shi, XIAO Ying-xiong. Convergence of an Adaptive Finite Element Method for 2D Elasticity Problems[J]. Applied Mathematics and Mechanics, 2014, 35(9): 969-978. doi: 10.3879/j.issn.1000-0887.2014.09.003

Convergence of an Adaptive Finite Element Method for 2D Elasticity Problems

doi: 10.3879/j.issn.1000-0887.2014.09.003
Funds:  The National Natural Science Foundation of China(11201159)
  • Received Date: 2014-01-20
  • Publish Date: 2014-09-15

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1774) PDF downloads(868) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return